Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


ΘΟΜευ ΠΐΝWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2012-6pp.636-645

Archive of Issues

Total articles in the database: 2048
In Russian (ΟΜΜ): 1249
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 76, Issue 6 / 2012 | Next article >>
V.Yu. Ol'shanskii, "A new linear invariant relation of the Poincaré-Zhukovskii equations," J. Appl. Math. Mech. 76 (6), 636-645 (2012)
Year 2012 Volume 76 Issue 6 Pages 636-645
Title A new linear invariant relation of the Poincaré-Zhukovskii equations
Author(s) V.Yu. Ol'shanskii (Saratov, Russia, olshanskiy_vlad@mail.ru)
Abstract A new invariant relation of the Poincaré-Zhukovskii equations is described. The integration problem is reduced to solving the Riccati equation. The cases when the original Poincaré-Zhukovskii system has an additional linear integral and when such an integral exists for motion with a linear invariant relation are identified.
Received 16 April 2011
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813000233
<< Previous article | Volume 76, Issue 6 / 2012 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100